# SDR V0XD2016112908

- Difficulty date: November 17, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 32,331 hours, 23,966 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: SH670318259S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MIDCAP SHOWING SIGNS OF CORROSION.   REMOVED AND REPLACED PASSENGER DOOR MIDCAP IAW SRM 51-42-02 AND 51-40-11
